Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76068
Title: Adaptive fuzzy control for nonlinear networked control systems
Authors: Wu, CW
Liu, JX
Jing, XJ 
Li, HY
Wu, LG
Keywords: Adaptive fuzzy control
Networked control systems (NCSs)
Network-induced delay
Issue Date: 2017
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on systems, man, and cybernetics. Systems, 2017, v. 47, no. 8, p. 2420-2430 How to cite?
Journal: IEEE transactions on systems, man, and cybernetics. Systems 
Abstract: This paper studies the problem of adaptive fuzzy control for a category of single-input single-output nonlinear networked control systems with network-induced delay and data loss based on adaptive backstepping control approach. Fuzzy logic systems are used to approximate the unknown nonlinear characteristics existing in the system, while Pade approximation is introduced to handle network-induced delay. Data loss occurs intermittently and stochastically in the data transmitting process, which is regarded as the delay in the controller design. In the framework of adaptive fuzzy backstepping technique, a novel state-feedback adaptive controller is constructed to ensure all signals in the resulting closed-loop system to be bounded and the state variables can be regulated to the origin. Finally, two examples are given to show the validity of the proposed results.
URI: http://hdl.handle.net/10397/76068
ISSN: 2168-2216
EISSN: 2168-2232
DOI: 10.1109/TSMC.2017.2678760
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Citations as of May 11, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of May 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.